# SDR UIEA2016062700497

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 2242337501224230
- Condition: Damaged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 RT CORE COWL BRACKET.  STOW PIN OF HOLD OPEN ROD DAMAGE BRACKET.  ADAPTER REPLACED AMM 71-11-11.
